My face recently started to break out with very intense itchy ulcers. Sebaceous glands swollen and painful. I started taking niacinamide for cosmetic improvements, instead I got a face covered with painful sores. I'm stopping taking it just now and wonder how long it will take for my skin to clear up.
Niacinamide - How long will it take after stopping this vitamin will the ulcers go away?
Added 15 days ago:
After weeks of investigating possible reasons for this I've found many people with the same issue...deep ulcers with what appears to be a plug in the middle which is very painful. Many people note their doctors have no idea what it is. I now wonder if they are taking niacinamide also. I'm anticipating that discontinuing it My face will clear up...
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dietary Supplementation - I recently found out my vitamin d level is low. Have since started taking?
Posted 22 Aug 2009 • 2 answers
Posted 1 Mar 2010 • 2 answers
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
Posted 21 Oct 2011 • 4 answers
Posted 7 Jul 2012 • 4 answers
Posted 8 Mar 2013 • 5 answers